# SDR SWAA2021062373757

- Difficulty date: May 13, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SUPPORT STRAP CORRODED BS 767+4' WL 156 RBL 4 / REMOVED AND REPLACED SUPPORT STRAP AT ACB BS767+4' WL156 RBL21-LBL21 IAW SRM 51-40-02 AND DWG 147A7500 57049U 09JUN21
